Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aleks_hopethisworks

Member
  • Total Reviews

    0
  • Content Count

    51
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About aleks_hopethisworks

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    preston UK

Recent Profile Visitors

1847 profile views
  1. Hey, its great that you got clear using the epiduo! :) I just wondered if you got an initial breakout? and if you did where did you get the breakout and how bad it was? Sorry for all the qu :) My log is the Ex-accutaners if you were interested :) xxx
  2. Hello everyone, My name is Aleks and here i am starting a new log. I took a 5 month course of accutane which cleared me completely, i finished in mid october. But since the end of my course i have been getting small clogged pores which turn into little red pimples. This is really starting to bug me because i didnt go through all the side effects of accutane just to have pimples again after 1 month! I seem to be getting most of these clogs around my t-zone- particularly around my nose and under
  3. Hey everyone i just thought i would share me experiences with wearing less make up! I have loved make up my entire life! I remember always trying to sneek a go with my grandmas lipstick and face powder hehe! I pretty much had normal teenage acne until i was about 17. Then i went to sixth form and i started getting really bad cystic acne on my lower cheeks. The leisons would stay for weeks all big and red and then the marks left afterwards took 3 years to fade and i still have some now (im 20.)
  4. thanks for your great replies everyone. RQ77- i definately think im going to give it a try because i dont want to have gone through accutane (which wasnt easy- i cant seem to concentrate anymore) just to have it all undone. Siava- thank you! i was really hoping that would be the case! It figures i guess! Belief- same for me. i was actually 100% with just red marks at the end of my course but in the week or so since i finished i have had quite a few little clogged pores which have inflamed....
  5. Hello everyone, I had really persistent mild somtimes moderate acne and i have just finished a course of accutane. My doctor now wants me to use retin-a for 'maintainence' is this normal? and do people suffer with another initial break out? I am fairly happy with my skin now and i really dont wanna end up with big lumpy cysts on my cheeks again? Please help Aleks x
  6. Hello everyone, Im struggling with many whiteheads at the moment, ive tried using BP before and then applying moisturiser but even using half a peasize amount of BP makes my skin soooooooooo red and flaky. But today i mixed equal amounts (maybe a bit more moisturiser) on the back of my hand and applied the mixture to my face. I dont have the usual extremely tight feeling i ususally get and im only a bit red. Could this be a method i could use or will mixing with moisturiser ruin the effect of t
  7. Hello everyone, Im struggling with many whiteheads at the moment, ive tried using BP before and then applying moisturiser but even using half a peasize amount of BP makes my skin soooooooooo red and flaky. But today i mixed equal amounts (maybe a bit more moisturiser) on the back of my hand and applied the mixture to my face. I dont have the usual extremely tight feeling i ususally get and im only a bit red. Could this be a method i could use or will mixing with moisturiser ruin the effect of t
  8. Hello alex, you sound like you might be from the UK...i am from the uk and im called Aleks and i take roaccutane hehe! The best advice i think i could give you is ask your dermatologist to extend your course. Most people on this website have at least 5 months if not 6 and sometimes even more. I would just explain to him/her how many repeat courses your dad had, and that your not happy with your skin and it would save time/struggle of being on accutane again in the future. Thats wat i did with my
  9. Hiya everyone, so ive been taking accutane 40mg since april 8th 2010. I was 100% clear of actives up until last week and all of a sudden i have horrible broken out on the side of my face in about 15 red pimples, they arent massive but there are so many. It not even the side i sleep on so i dont understand. Can anyone think of why this might occur? Im so frightend, i CANT go back to how i was! Any advice would be very much appriciated aleks xx
  10. Go Rockets. Forget the flames lol

    1. Hello michellemac, First of all id would like to say im soooooooooooooooooo jealous hehe your skin looks amazing in that last pic your posted! And i like your freckles! My skin seems to be EXACTLY like yours ive stopped (crosses fingers and wishes) getting big pimples but now im getting pesky tiny red white heads....I just wondered how long these took to clear up , like the time for one to heal and go away? ive got like 3 at the moment and theyre buggin me Also did they become less frequent a
    2. Hello crazy 09, i was feeling low like you when 3 cysts popped up on my cheeks out of nowhere in month2-3! I started to think f**k this, i can be bothered with more cysts than when i even started! But im pretty stubborn so i carried on. Getting in to month 4 about 2 weeks ago my skin really changed for the better and im feeling so positive now. Exactly the same thing happened to the user MichelleMac! Her skin completely changed in month 4 it looked great! (she has pics to prove it) Just hold on
    3. Thanks so much that was a great help! They are exactly the same as mine! Thanks again! Aleks xx
    4. hello, finally someone else on isotroin! I was taking roaccutane up until i got my third prescription and then they started giving me cipla's isotroin! I wanted to ask a question though...i was concerned when i got my pills because the actual pills dont have any writing on...is this the same with yours? Mine are like really dark red pills with no writing...are yours like this? I wondering whether to take them back to the pharmacy. Your improvement is fantastic! Keep going! aleks xx
    ×